# SDR CALA2024090400553

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 81,435 hours, 29,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113A37007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LP 9098473, LEFT OUTBOARD FLAP DELAMINATION OCCURRED IN FLIGHT. DAMAGE DIMENSIONS APPROXIMATELY 18.5L X 7.25 W. REF GMM 02-30-95.  LONGEST LENGTH IS 11.75 L X 7.25 W. LT WING TOP PART OF FLAP PEELING BACK. EXPOSED HONEY COMB CORE ON FLIGHT CONTROL,  REMOVED LT WING O/B AFT FLAP PER AMM 27-51-22-000-801.  ACCOMPLISHED RII INSPECTION OF LT OUTBD AFT FLAP REF AMM 27-51-22-400-801 AND GMM 09-25-05. OPS & RIG CHECKS GOOD.   INSTALLED LT OUTBOARD AFT FLAP REF AMM 27-51-22 OPS CHECK RIG CHECKS GOOD.
